# SDR ASAA2023080344419

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 54,269 hours, 15,994 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 FAIL MESSAGE. GROUNDED - YES. ACCOMPLISHED FIM 23-11 TASK 801. HF2 OPS CHECK NORMAL.
